Alert archive / Indiana / River Flood Warnings in 2010

River Flood Warning 13, NWS Indianapolis, IN

February 21, 2010Daviess County, Greene County, Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 21, 2010, 10:56 AM EST for Daviess County, Greene County, Knox County, Indiana. It took effect at Feb 24, 2010, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 21, 2010, 10:56 AM EST (15:56 UTC)
In effect from
Feb 24, 2010, 1:00 AM EST
Expired
Feb 22, 2010, 11:00 AM EST
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Daviess County, IN, Greene County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Elliston (ELLI3).

Action stage
14 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WGUS43 KIND 211556
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1056 AM EST SUN FEB 21 2010

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  WHITE RIVER...WABASH RIVER...

.LOWLAND FLOODING WILL DEVELOP ALONG RIVERS IN CENTRAL AND SOUTHERN 
INDIANA.  SIGNIFICANT FLOODING IS NOT EXPECTED.  FLOODING WILL AFFECT
SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER 
PARKS.  FLOODING WILL BEGIN BY MONDAY EVENING ON THE WABASH RIVER IN
THE MONTEZUMA AREA...AND BY TUESDAY NIGHT ON THE WHITE RIVER IN
GREENE COUNTY. FLOODING IS EXPECTED TO LAST FROM SEVERAL DAYS TO
AROUND ONE WEEK.

ONLY LIGHT AMOUNTS OF PRECIPITATION OCCURRED OVER CENTRAL INDIANA
SUNDAY BUT WARMING TEMPERATURES HAVE STARTED MELTING OF THE SNOW
PACK. ADDITIONAL RAINFALL FROM ONE HALF TO ONE INCH IS ALSO POSSIBLE 
ALONG WITH SOME ADDITIONAL SNOW MELT BEFORE COLDER AND DRIER AIR
RETURNS TUESDAY.

FLOOD LEVELS WILL RANGE FROM JUST SLIGHTLY ABOVE FLOOD STAGE AT
HAZLETON...TO FOUR AND HALF FEET ABOVE FLOOD STAGE AT MONTEZUMA. ON
THE WABASH RIVER FLOOD LEVELS WILL BE SIMILAR TO THOSE EXPERIENCED
IN LATE JANUARY. ON THE WHITE RIVER LEVLES WILL BE SIMILAR TO THOSE
OF MID DECEMBER. 

BANKFULL CONDITIONS ARE EXPECTED ON THE WHITE RIVER AT SPENCER AND AT
SEYMOUR ON THE EAST FORK OF WHITE RIVER BY TUESDAY...BUT FLOODING IS
NOT EXPECTED AT EITHER LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC027-055-083-221556-
/O.NEW.KIND.FL.W.0013.100224T0600Z-000000T0000Z/
/ELLI3.1.ER.100224T0600Z.100225T0600Z.000000T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT ELLISTON.
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.6 
  FEET EARLY THURSDAY MORNING.
* AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED.  LOW 
  AGRICULTURAL FIELDS FLOOD.

$$

INC027-055-083-221555-
/O.NEW.KIND.FL.W.0014.100224T2000Z-100226T1800Z/
/NWBI3.1.ER.100224T2000Z.100225T0600Z.100226T0600Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT NEWBERRY.
* FROM WEDNESDAY AFTERNOON TO FRIDAY AFTERNOON.
* AT  9:00 AM SUNDAY THE STAGE WAS 4.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.8 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 13.5 FEET...HIGH WATER MAY AFFECT CR 550 S IN THE MARY LONG 
  CUTOFF AREA.   

$$

INC027-051-083-125-221555-
/O.NEW.KIND.FL.W.0015.100225T0900Z-000000T0000Z/
/FREI3.1.ER.100225T0900Z.100226T0600Z.000000T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  7:00 AM SUNDAY THE STAGE WAS 6.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 16.7 FEET BY FRIDAY MORNING.
* AT 16.0 FEET...OLD VINCENNES ROAD AND RESIDENTIAL PROPERTY IN THIS 
  AREA BEGIN TO FLOOD.  FLOODING OF LOW AGRICULTURAL FIELDS OCCURS 
  ALONG PORTIONS OF THE RIVER.

$$

ILC185-INC027-051-083-125-221555-
/O.NEW.KIND.FL.W.0016.100226T1100Z-000000T0000Z/
/PTRI3.1.ER.100226T1100Z.100227T0600Z.000000T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT PETERSBURG.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT  9:00 AM SUNDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 16.9 FEET BY EARLY SATURDAY MORNING.
* AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS, LOW OIL 
  FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN
  KNOX COUNTY.  IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT 
  THIS STAGE.

$$

ILC185-INC051-083-221555-
/O.NEW.KIND.FL.W.0017.100227T2200Z-000000T0000Z/
/HAZI3.1.ER.100227T2200Z.100228T0600Z.000000T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT HAZLETON.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.2 
  FEET EARLY SUNDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW
LOCAL
  ROADS.  HIGH WATER AFFECTS A FEW LOW OIL FIELDS.

$$

INC121-165-167-221555-
/O.NEW.KIND.FL.W.0018.100222T2300Z-100226T1900Z/
/MTZI3.1.ER.100222T2300Z.100224T0600Z.100226T0700Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* FROM MONDAY EVENING TO FRIDAY AFTERNOON.
* AT  7:00 AM SUNDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 18.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 18.0 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. 
FOURTEEN
  HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD.  LOWEST BOTTOMLANDS FLOOD.

$$

INC121-165-167-221555-
/O.NEW.KIND.FL.W.0019.100223T1312Z-100225T1200Z/
/CLNI3.1.ER.100223T1312Z.100224T0600Z.100225T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT CLINTON.
* FROM TUESDAY MORNING TO THURSDAY MORNING.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.5 
  FEET EARLY WEDNESDAY MORNING.
* AT 18.0 FEET...RIVER ROAD NEAR MECCA AND LOWEST AREAS OF RIVER PARK 
  AT CLINTON BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-221555-
/O.NEW.KIND.FL.W.0020.100223T0800Z-100227T1300Z/
/HUFI3.1.ER.100223T0800Z.100225T0000Z.100227T0100Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT TERRE HAUTE.
* FROM LATE MONDAY NIGHT TO SATURDAY MORNING.
* AT  9:00 AM SUNDAY THE STAGE WAS 3.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 16.7 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 16.0 FEET...LOWEST RIVER CABINS ACROSS FROM THE WABASH
GENERATING
  STATION BEGIN TO FLOOD.  FLOODING OF AGRICULTURAL LAND ALONG U.S. 
  63 NORTH OF TERRE HAUTE, WEST BANK OF RIVER AND IN SOUTHWEST VIGO 
  COUNTY OCCURS.  COUNTY ROADS FLOOD IN SOUTHWEST VIGO COUNTY.

$$

ILC033-101-INC083-153-221555-
/O.NEW.KIND.FL.W.0021.100223T1400Z-000000T0000Z/
/HUTI2.1.ER.100223T1400Z.100226T1800Z.000000T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT HUTSONVILLE.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT  8:00 AM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.5 FEET BY FRIDAY EVENING.
* AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE.  
  HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER.  OLD DARWIN ROAD 
  AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN 
  ILLINOIS ARE IMPASSABLE.  LOW AGRICULTURAL LAND FLOODS.

$$

ILC033-101-INC083-153-221555-
/O.NEW.KIND.FL.W.0022.100223T2300Z-000000T0000Z/
/RVTI3.1.ER.100223T2300Z.100227T0000Z.000000T0000Z.NO/
1056 AM EST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE.
* AT  9:00 AM SUNDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 17.0 FEET BY EARLY SATURDAY MORNING.
* AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS.  HIGH 
  WATER SURROUNDS MANY RIVER CABINS.  ACCESS TO MOST RIVER CABINS IS 
  BY BOAT ONLY.  LEVEES BEGIN TO PROTECT FARMLAND.  EXTENSIVE 
  FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS.

$$
1 follow-up statement
842 
WGUS83 KIND 221600
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EST MON FEB 22 2010

......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN WESTERN AND SOUTHERN INDIANA...

  WABASH RIVER...WHITE RIVER...

.LOWLAND FLOODING IS NO LONGER EXPECTED ALONG PORTIONS OF THE WABASH
AND WHITE RIVERS IN WESTERN AND SOUTHERN INDIANA.  RAINFALL AND
SNOWMELT WAS INSUFFICIENT TO PRODUCE LOWLAND FLOODING. NEAR BANKFULL
RISES ARE POSSIBLE THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD
REMAIN ALERT TO CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC027-055-083-221630-
/O.CAN.KIND.FL.W.0013.000000T0000Z-100222T1600Z/
/ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT ELLISTON.
* AT  8:00 AM MONDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.0 FEET 
  THURSDAY MORNING.


$$

INC027-055-083-221630-
/O.CAN.KIND.FL.W.0014.000000T0000Z-100226T1800Z/
/NWBI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT NEWBERRY.
* AT 10:00 AM MONDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.6 FEET 
  THURSDAY EARLY AFTERNOON.


$$

INC027-051-083-125-221630-
/O.CAN.KIND.FL.W.0015.000000T0000Z-100222T1600Z/
/FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT EDWARDSPORT.
* AT  7:00 AM MONDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.3 FEET 
  FRIDAY EARLY AFTERNOON.


$$

ILC185-INC027-051-083-125-221630-
/O.CAN.KIND.FL.W.0016.000000T0000Z-100222T1600Z/
/PTRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT PETERSBURG.
* AT 10:00 AM MONDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.0 FEET 
  SATURDAY EARLY AFTERNOON.


$$

ILC185-INC051-083-221630-
/O.CAN.KIND.FL.W.0017.000000T0000Z-100222T1600Z/
/HAZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT HAZLETON.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM 
  VALUE OF 12.3 FEET SUNDAY MORNING.

$$

INC121-165-167-221630-
/O.CAN.KIND.FL.W.0018.000000T0000Z-100226T1900Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT  8:00 AM MONDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.7 FEET 
  EARLY WEDNESDAY MORNING.


$$

INC121-165-167-221630-
/O.CAN.KIND.FL.W.0019.000000T0000Z-100225T1200Z/
/CLNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT CLINTON.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM 
  VALUE OF 11.7 FEET EARLY WEDNESDAY MORNING.

$$

ILC023-033-INC153-167-221630-
/O.CAN.KIND.FL.W.0020.000000T0000Z-100227T1300Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT  9:00 AM MONDAY THE STAGE WAS 4.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.4 FEET 
  WEDNESDAY EARLY AFTERNOON.


$$

ILC033-101-INC083-153-221630-
/O.CAN.KIND.FL.W.0021.000000T0000Z-100222T1600Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT HUTSONVILLE.
* AT  8:00 AM MONDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.1 FEET 
  EARLY THURSDAY MORNING.


$$

ILC033-101-INC083-153-221630-
/O.CAN.KIND.FL.W.0022.000000T0000Z-100222T1600Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST MON FEB 22 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT RIVERTON.
* AT  9:00 AM MONDAY THE STAGE WAS 6.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.2 FEET 
  THURSDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 5:35 AM EST, 5 hours 21 minutes earlier.

Area forecast discussion, Feb 21, 5:35 AM EST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 AM EST SUN FEB 21 2010

.AVIATION...DISCUSSION FOR THE 12Z TAFS.

OVERVIEW...POOR FLYING CONDITIONS AS MVFR CONDITIONS ARE EXPECTED TO
DETERIORATE TO IFR OR LIFR DURING THIS FORECAST PERIOD.

ONGOING MVFR CONDITIONS EXPECTED TO DETERIORATE AS RADAR TRENDS
SUGGEST RA ACROSS ILLINOIS TO PUSH EAST ACROSS CENTRAL INDIANA. IFR
OR WORSE CEILINGS OVER CENTRAL ILLINOIS ON THE NORTH SIDE OF THE
WARM FRONT ARE EXPECTED TO PUSH ACROSS CENTRAL INDIANA BY MID
MORNING ALONG WITH ONGOING RAIN FOR MUCH OF THE DAY.

AS THE TAF SITES WILL REMAIN ON THE NORTH SIDE OF THE WARM FRONT
THROUGH MUCH OF THE DAY...NO IMPROVEMENT IS EXPECTED. NAM 300K
ISENTROPIC SURFACE SHOWS STRONG UPGLIDE LATE THIS AFTERNOON AND
TONIGHT ACROSS CENTRAL INDIANA. FURTHERMORE AS THE LOW PRESSURE OVER
OKLAHOMA APPROACHES INDIANA...A STRONG LLJ OF 35-50 KNTS WILL BE IN
PLACE ACROSS INDIANA THIS EVENING AIDING RA DEVELOPMENT. FORECAST
SOUNDINGS AND TIME HEIGHT SECTIONS SHOW VERY MOIST LOWER LEVELS
ALONG WITH GOOD LIFT THROUGH MUCH OF THE PERIOD.

&&

.SHORT TERM...
MAIN FOCUS OF SHORT TERM CONTINUES TO BE THE SYSTEM PROGGED FOR
TONIGHT/TOMORROW MORNING.

LATEST MODELS ARE CONTINUING WITH THE MORE NORTHERLY TRACK OF
AFOREMENTIONED SYSTEM. THIS WOULD TAKE THE 700MB LOW JUST NORTH OF
CENTRAL INDIANA. CONFIDENCE IN ALL RAIN EVENT HAS
INCREASED...HAVING A HARD TIME FINDING ANY SUPPORT FOR ANY WINTER
PRECIP ACROSS THE NORTHERN COUNTIES AS WELL. ABOVE FREEZING FORECAST
SOUNDINGS AND WARM SURFACE TEMPERATURES ARE MAKING IT HARD TO
JUSTIFY ANY TYPE OF WINTRY MIX AT THIS TIME.

TIME CROSS SECTIONS ARE INDICATING THE STRONGEST LIFT BETWEEN MON
00Z AND MON 12Z. SO...STARTED INCORPORATING INCREASED POPS FURTHER
EAST A BIT EARLIER...AROUND SUN 18Z. OTHERWISE...AGREE WITH
CURRENT TREND IN GRIDS. WILL NOT SEE A CHANGE OVER TO SNOW OR
RAIN/SNOW MIX UNTIL MONDAY AFTERNOON...WHEN COLD AIR ON THE BACK
SIDE FILTERS IN. SO...KEPT A SLIGHT CHANCE FOR SNOW SHOWERS
THROUGH TUESDAY TO ACCOUNT FOR WRAPAROUND MOISTURE. NORTHERN
PORTIONS OF AREA COULD SEE A DUSTING OF SNOW.

OTHERWISE...AS FAR AS TEMPS...STUCK CLOSE TO GUIDANCE AND WENT
WITH A BLEND.

LONG TERM...TUESDAY THROUGH SATURDAY
ARCTIC AIRMASS IN PLACE OVER THE REGION FOR MUCH OF THE EXTENDED AS
EASTERN U S UPPER TROUGH REESTABLISHES WITH POLAR VORTEX DIVING INTO
THE GREAT LAKES MIDWEEK. POLAR VORTEX ARRIVES OVER THE LOWER
GREAT LAKES WEDNESDAY AND THURSDAY WITH A REINFORCING SHOT OF COLD
AIR AND ADDITIONAL OPPORTUNITIES FOR SNOW SHOWERS. APPEARS LOW
LEVEL WIND FIELDS ALSO BECOME FAVORABLE FOR SOME LAKE MICHIGAN
ENHANCEMENT TO SNOW SHOWERS BY THURSDAY AS THE POLAR VORTEX MOVES
OFF TO THE EAST...ESPECIALLY OVER NORTHEAST COUNTIES.

POLAR AND SUBTROPICAL JETS WILL PHASE WITH LOW PRESSURE DEVELOPING
AND DEEPENING RAPIDLY OFF THE NEW ENGLAND COAST THURSDAY NIGHT. THIS
MAY SERVE TO KEEP SNOW SHOWERS AND CLOUDS ACROSS THE REGION ON THE
BACK SIDE OF THE POLAR VORTEX INTO FRIDAY BEFORE HIGH PRESSURE CAN
TAKE HOLD. UNDERCUT MOS GUIDANCE FOR TEMPS THROUGH THE PERIOD WITH
HIGHS IN THE UPPER 20S AND 30S.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...TDUD
LONG TERM...RYAN
AVIATION...JP
Hazardous weather outlook, Feb 21, 8:54 AM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 AM EST SUN FEB 21 2010

INZ021-028>031-035>049-051>057-060>065-067>072-221400-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
854 AM EST SUN FEB 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RAIN WILL TRANSITION TO SNOW ON MONDAY NIGHT AS COLDER AIR FILTERS
BACK INTO THE REGION. SNOW ACCUMULATIONS WILL BE MINIMAL. CHANCES
FOR LIGHT SNOW WILL CONTINUE THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 10:56 AM ESTRiver Flood WarningINDDaviess, Greene, Knox24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDGibson, Knox24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDSullivan, Vigo24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDKnox, Sullivan24 hr
Feb 21, 10:56 AM ESTRiver Flood WarningINDKnox, Sullivan24 hr

Nearby

River Flood Warnings in Indiana, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.